Avatar_universal
depo shot
ive been on the depo shot since may was haveing a period every other month until i had my depo shot in november i started bleeding in december been bleeding seven weeks now and its getting heavy and i have recently started losing cloths as well
Cancel
1 Answers
Page 1 of 1
Avatar_universal
I bled two months straight on it but never in clots. You might want to see a doctor about that one.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
depo shot
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
Top Women's Health Answerers
136956_tn?1425609872
Blank
ticked
Mississauga, ON
134578_tn?1446090952
Blank
AnnieBrooke
OR
4851940_tn?1385441629
Blank
jemma116
United Kingdom
17049300_tn?1454692529
Blank
gloryrose
144586_tn?1284669764
Blank
caregiver222
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC